Viagra Side Effects - Blue Vision

VIAGRA is a medicine used to treat erectile dysfunction (impotence) in men. It can help many men who have erectile dysfunction get and keep an erection when they become sexually excited (stimulated).

Viagra Side Effects - Blue Vision

Postby ironman on Tue Mar 24, 2009 9:37 am


I have heard that Viagra may cause blue vision. What does it actually mean and have anybody actually experienced this side effect?

Posts: 3
Joined: Tue Mar 24, 2009 9:36 am

Re: Viagra Side Effects - Blue Vision

Postby alerick on Wed Mar 25, 2009 3:59 pm

i have used viagra for over 2 years now and so far have not had any side efects.
never heared of blue vision . will try to google it and see what i can find out .
Posts: 5
Joined: Mon Jan 05, 2009 9:50 pm
Location: cornwall

Re: Viagra Side Effects - Blue Vision

Postby sheik on Thu Apr 16, 2009 3:54 pm

Well you will not experience all the side effects listed in the leaflet, it just depends on person to person. I haven't had any blue vision at all since I started using Viagra.
Posts: 16
Joined: Wed Feb 27, 2008 10:52 am

Re: Viagra Side Effects - Blue Vision

Postby suspa555 on Thu Aug 11, 2011 10:50 am

Similar to other drug Viagra also has it side effects, surely not the rigorous once but such as headache, nausea, and vomiting. And avoid overdoses and taking it again and again, as this can bring you in trouble.
Posts: 7
Joined: Thu Jul 07, 2011 11:11 am

Return to Viagra Information

Who is online

Users browsing this forum: No registered users and 1 guest